Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

Dizziness with head hurting and spinning

have anyone ever had a problem with dizziness or with ur head hurting and spinning can any one help me ?
Asked On : Mon, 7 Feb 2011
Answers:  2 Views:  821
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
Yes I have had the same thing almost 2 months now the headaches just miserable everyday I could be doing school work and I would have to stop and I would go into my room shut off all the lights in the house crawl in my bed and hope that rest works except my vision turns double and sometimes I will faint and I do not have low blood sugar or low blood pressure and I do not have stress and I do exercise I went to a doctor last month and he thought it was gynecological issues do you have issues with your menstruation I know I am not a doctor but I hope this helps and wish me luck I am to see an OB/GYN soon.
Answered: Thu, 22 Sep 2011
Dietitian & Nutritionist Ms. Ketki's  Response
Check your blood pressure and sugar levels.

R u under stress? not exercising?
Answered: Mon, 7 Feb 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor